# SDR CA020110017

- Difficulty date: January 10, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Failed
- Location: Spoileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) FLIGHT 5280 FROM AVP TO CVG ON TAXI OUT SPOILERON FAULT MSG ILLUMINATED AND UNCOMMANDED SPOILERON DEPLOYMENT. CB4CN CIRCUIT BREAKER POPPED IN AVIONICS BAY - SENT MECH & PARTS ON ROAD TRIP. SUBSTITUTED AIRCRAFT 7539. R&R'D LEFT SPOILERON OUTBOARD PCU. AIRCRAFT RETURNED TO SERVICE.
